# SDR FDEA2019101762664

- Difficulty date: October 16, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8225507
- Condition: Corroded
- Location: Bs 392-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVED FWD CABIN FLOOR PANEL # 221FF FOR SEAT TRACK REPAIR ACCESS FOUND   FLOOR SUPPORT AT STATION 392 - 440 X = - 12 CORROSION .  MAIN DECK FLOOR AT SUPPORT STATION 392 TO STATION 440 X = - 12 , CORROSION FOUND   EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 206 ALLOWABLE DAMAGE .   CORRODED FLOOR SUPPORT REMOVED AND REPLACED AS PER SRM 51-31-01-0G . FLOOR   SUPPORT FABRICATED BY MACHINIG AS PER DOUGLAS DRAWING ABA 8225 REVISION J .REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
